# SDR RAIA950716

- Difficulty date: July 17, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N424AM
- Make and model: Bag JETSTM3201
- Aircraft serial: 865
- System (JASC): 3416 · Altimeter, Barometric/Encoder
- Part: Altimeter
- Part number: 066306202
- Condition: Failed
- Location: Nr 1
- Part time: 5,414 hours
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

STL - 7061 - NR 1 ALTIMETER STICKING.  MAINTENANCE REPLACED NR 1 ALTIMETER.  PITOT/STATIC LEAK CHECK GOOD.  (M)
